# SDR CALA2020032000618

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 11,884 hours, 1,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771119
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L2 P.E.D SLIDE UPPER LATCH FND WORN.REF NON-ROUTINE NO.94091 25,ORIGINATED SPEC NO.B777-25-3-7179. PERFORMED.M/D L2 P.E.D SLIDE REPLACED AS PER AMM 25-66-01-400-801 REV.88. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1105843  SN OFF 0430 SLIDE, RAFT-EVA  OFF 26-2566-9-0007 0430 ON 26-2566-9-0007 0562
